# SDR DALA14017833220

- Difficulty date: March 20, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 69,570 hours, 31,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frames 15-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION  ON  FWD PAX CABIN WEB -Y1732 BETWEEN FRAMES 15 - 16.  REPLACED WEB IAW SRM 51-72-11 AND DWG D53114392.
